# SDR ASAA2022081239503

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 33,063 hours, 10,467 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 1152426245
- Part serial: 079C0602
- Condition: Faulty
- Location: Apu Compartment
- Part time: 39 hours, 5 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT DURING APU START. GROUNDED - YES. REMOVED AND REPLACED STARTER-GENERATOR REF B737-900 AMM 49-41-21.
